# SDR AWXA200200045

- Difficulty date: January 3, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580020
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-17 CHECK 1/4" CRACK WAS FOUND AT 12 OCLOCK POSITION AT HILOC FASTENER HOLE LOWER AFT CORNER OF L1 DOOR CUTOUT BS 340. MAINTENANCE REMOVED DAMAGED AREA OF SKIN AND PERFORMED HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED, FABRICATED DOUBLER AND STRAP AND INSTALLED REPAIRS IAW AWA ER 03-5311-02014-SS2.
